A new enumeration algorithm is proposed for the propositional satisfiability problem. Such algorithm is based on a hypergraph formulation of the problem. Two different implementations of the algorithm are presented together with the results of an experimentation intended to compare their performance with the performance of other known methods. The computational results obtained are quite promising.
A new algorithm for the propositional satisfiability problem / G., Gallo; Pretolani, Daniele. - In: DISCRETE APPLIED MATHEMATICS. - ISSN 0166-218X. - STAMPA. - 60:(1995), pp. 159-179. [10.1016/0166-218X(94)00048-I]